# SDR AUS20021123

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 95110233
- Condition: Corroded
- Location: Wing, Rib/Bulkhe
- Component: Wing, Rib/Bulkhe, Beech, 95110234
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING RIB PNO 9511023-3 AND RH WING RIB PNO 9511023-4 CORRODEDTHROUGH. LH WING RIB CHANNEL PNO 9511023-5 AND RH WING RIBCHANNEL PNO 9511023-6 CORRODED THROUGH. RIBS AND CHANNELS ARE LOCATED AT STN 66.
